Existence and regularity of periodic solutions for neutral evolution equations with delays
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-1847
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Existence and regularity of periodic solutions for neutral evolution equations with delays ; volume:2019 ; number:1 ; day:8 ; month:8 ; year:2019 ; pages:1-21 ; date:12.2019
Advances in difference equations ; 2019, Heft 1 (8.8.2019), 1-21, 12.2019
- Creator
-
Li, Qiang
Zhang, Huanhuan
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1186/s13662-019-2274-2
- URN
-
urn:nbn:de:101:1-2019122905310444547818
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:57 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Li, Qiang
- Zhang, Huanhuan
- SpringerLink (Online service)